Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta
    • Thread Starter

    On Saturday 5th March I stopped taking my Progesterone only Plll (POP). I also had unprotected sex on Friday, Saturday and Sunday with my long term boyfriend of 4 years. Today, I have started to bleed. Is this an implantation happening or is it too early? Or is it just a break through from stopping my pill. When should i take a pregnancy test also just to be sure.
    Thank you
    • Community Assistant

    Community Assistant
    It's highly likely to be a withdrawal bleed, the consequences of you stopping taking it. As progesterone-only pills work by preventing ovulation, it's improbable that you're going to be pregnant, but a test will be reliable in two to three weeks time, depending on how sensitive it is.

    Why did you stop taking it, and what method of contraception are you going to use in future?
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 7, 2016
Have you ever experienced racism/sexism at uni?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.